# SDR USAA2012011000020

- Difficulty date: January 9, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 71,136 hours, 31,791 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Loose
- Location: Evac Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FLIGHT ATTENDANT REPORTED A LOUD SQUEAL FROM RIGHT REAR DOOR WHICH STARTED AT 1.8 PSID (500' CABIN 4000' ALT) AND STOPPED AT 6.0 PSID (2100' CABIN 18000' ALT).  MAINTENANCE INSPECTED R2 DOOR AND FOUND SLIDE BUSTLE STRAPS HANGING LOOSE - RE-ATTACHED STRAPS.
